Affordable Access

Access to the full text

On Stationary Solutions of Two-Dimensional Euler Equation

Authors
  • Nadirashvili, Nikolai1
  • 1 Universite Aix-Marseille, CNRS, CMI, rue F. Joliot-Curie, Marseille, 13453, France , Marseille (France)
Type
Published Article
Journal
Archive for Rational Mechanics and Analysis
Publisher
Springer-Verlag
Publication Date
May 24, 2013
Volume
209
Issue
3
Pages
729–745
Identifiers
DOI: 10.1007/s00205-013-0642-8
Source
Springer Nature
Keywords
License
Yellow

Abstract

We study the geometry of streamlines and stability properties for steady state solutions of the Euler equations for an ideal fluid.

Report this publication

Statistics

Seen <100 times